MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410580
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and "due to the patient¿s concern with the product".
 
Event or Problem Description
Healthcare professional reported right side "rupture" and "exchange of textured breast implants due to the patient¿s concern with the product".Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: underweight, opening extended on posterior and brown biological tissue.A visual and microscopic analysis was performed which identified sharp opening on posterior due to a surgical impact opening, for the stress mark in the shell.Based on the device analysis the final assessment is a sharp opening on posterior due to a surgical impact opening.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9491997
Report Number9617229-2019-20834
Device Sequence Number2002182
Product Code FTR
UDI-Device Identifier10888628003514
UDI-Public10888628003514
Combination Product (Y/N)N
Initial Reporter StateAK
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2019
Device Model NumberMF-410580
Device Catalogue NumberMF-410580
Device Lot Number2678893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR